MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. DELTEC LUERACTIVE Y-SITE GRIPPER PLUS; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. DELTEC LUERACTIVE Y-SITE GRIPPER PLUS; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-2961-24
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when the clamp was opened and the operator of the device tried to flow the chemical solution, the solution did not flow.There was no disinfection or sterilization, and no infectious disease occurred.There was no patient involvement, and no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
This file was originally incorrectly filed under registration number mrn 9617604-2025-00150-00.The date of that submission was 20-feb-2025.B3.Date of event: month and year of event have been provided, but day is unknown.Investigation summary: received one (1) used.List #21-2961-24, ndl, gripper plus, 22g x.75" (19mm), needleless y-site.As received no damage or anomalies were observed.In attempts to replicate clinical use the female luer was accessed with a syringe with black dye provided by icu medical.It was observed that dye would not make it into the y-site.Upon further inspection errant solvent was observed at the tube y-site bond.The complaint of no flow can be confirmed.The probable cause is due to errant solvent application during manufacturing in tijuana.A review of the device history record (dhr) shows there were no observations or nonconformities recorded during manufacture to suggest an issue of this nature would occur with this lot of products.

Brand Name
DELTEC LUERACTIVE Y-SITE GRIPPER PLUS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key21890783
Report Number3012307300-2025-04670
Device Sequence Number17004753
Product Code FPA
UDI-Device Identifier10610586025570
UDI-Public(01)10610586025570(17)290521(10)6006094
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K021999
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-2961-24
Device Lot Number6006094
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/14/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2025
Initial Report FDA Received Date04/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown